# SDR C2XA02BT032

- Difficulty date: July 20, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- System (JASC): 2330 · Entertainment System
- Part: Inverter
- Condition: Faulty
- Location: Cd Player
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BDL---CO4083, CREW REPORTED AFTER LANDING, FLIGHT ATTENDANT OPENED UP CD PLAYER DOOR AND SMELLED SMOKE.  THE CD PLAYER WILL NOT COME ON AND THE CIRCUIT BREAKER POPPED.  AIRCRAFT RETURNED TO SERVICE.  REMOVED AND REPLACED THE POWER INVERTER FOR THE CD PLAYER. OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
